Not sure if the downy hair is from tamoxifen as I have this same downy hair and I'm taking letrozole. Finished chemo just over 2 months ago, so it's probably that. Good to hear that it settles down, at least it's very fair, it could be worse! ( but not much !!)
Thanks Tommyticklemouse, I checked the BCC Tamoxifen booklet and it does indeed say downy facial hair can be a side effect of this lovely drug.
Sue: I finished chemo in July and yes, I have noticed some hair does seem to be over enthusiastic..though unfortunately this enthusiasm hasn't really extended to my head as much as I would like!
Threads on one or two others BC forums say it does go away on it's own as Zeppa found, so hopefully this will be the case whether it's due to chemo or tamoxifen.
I had downy hair all over my face when I started, and I remember a friend commenting on it, as though I was suddenly much older. I bought some facial hair removal cream, but before I got round to using it the hair had gone.
i'm sure i have read on literature for tamoxifen, this sites leaflet or leaflet in box about facial downy hair. i think i have got a more blonde fluffy like stuff down sides of my face, but because i have longish hair it covers it. i can see it when light catches it!
I have been on Tamoifen for a couple of months, and have noticed alot of facial hair appearing.
It is quite pale and fine and probably only noticeable on close, (and paranoid), inspection but does anyone know if this is associated with Tamoxifen and does it persist?
Is it worth trying threading, or hair removal creams or could this make it worse?
Thanks for any advice,